# SDR VNAA2010111500010

- Difficulty date: November 9, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 15,774 hours, 16,197 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE MESSAGE SHORTLY AFTER TAKEOFF FROM CLT.  RIGHT MAIN LANDING GEAR DID NOT RETRACT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, RE-SECURED LOOSE RIGHT MAIN LANDING GEAR SENSOR TARGET, ADJUSTED UPLOCK SENSOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
